# SDR HALA2011101000447

- Difficulty date: October 10, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 5,923 hours, 1,133 cycles
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Part number: LA2K2B100DB0000
- Part serial: 2K2008081
- Condition: Faulted
- Location: Flt Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - FLIGHT CONTROL COMPUTER FAULTED.  R & R FLIGHT CONTRL COMPUTER IAW AMM 27-93-34.  OPS CHECKED & TESTED GOOD IAW AMM 27-93-00.
